# SDR USAA2012090500054

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 9,906 hours, 3,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0304
- Condition: Low Pressure
- Location: L4 Door
- Part time: 9,906 hours, 3,740 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S CIDS PANEL INDICATES CHECK DOOR PRESSURE AT THE 4L DOOR LOCATION.  SERVICED DOOR ASSIST BOTTLE AT 4L DOOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
